Recent rituximab infusion

I had my latest Rituximab infusion 2 weeks ago. I feel very weak, dizzy and somewhat nauseous. Also my back hurts . I don't remember it being as bad as this with the last two rounds I had six months ago, although I do remember it took about 12 weeks for me to start feeling better than I did before the treatment started.

Googling I've discovered various lists of side effects , and what I am experiencing seem to be in the zone, but none mention how long they are supposed to go on for, nor how bad you have to feel before getting in touch with the medics. ATM I'd put myself at about 5 with 0 being dead and 10 being super healthy (I wish).

Anyone with similar experiences?

1 Reply

  • When in any doubt, contact the medics; there should be an advice line to your rheumy office you can contact. If you're feeling really nauseous it's worth bringing up.

You may also like...